# SDR QXEA2009091000669

- Difficulty date: September 7, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 6,077 hours, 6,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL ODOR IN BACK BAGGAGE COMPARTMENT NEAR NR 1 SMOKE DETECTOR. REMOVED AND REPLACED NR 1 SMOKE DETECTOR AS A PRECAUTION IAW AMM 26-12-01-000-801 / 400-801 OPS TEST GOOD. ELECTRICAL ODOR STILL EXISTS. REMOVED FORWARD AFT BAGGAGE COMPARTMENT LIGHT ASSY IAW AMM TASK 33-31-01-000-801. INSTALLED SERVICABLE LIGHT ASSY IAW AMM TASK 33-31-01-400-801. OPS CHECK PASSED. LT LIGHTS IN AFT CARGO COMPARTMENT ON FOR APPROX. 30 MINUTES. NO ELECTRICAL ODOR PRESENT DURING OR AFTER OPS CHECK. RETURNED TO SERVICE.
